# SDR SPAA9800013

- Difficulty date: December 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF CPCP TASK C53-208-01, SHEAR TIE AT BS 727B FRAME BETWEEN S27R AND S28R WAS FOUND CORRODED BEYOND SRM LIMITS.  THE DAMAGED PIECE WAS REPLACED, REPAIR ACCOMPLISHED PER SRM 53-10-4, FIG. 8.
